MathSciNet Relay Station
MathSciNet bibliographic data
MR638121 (83m:57007) 57M25 (20F29 20N05 53C35)
Joyce, David A classifying invariant of knots, the knot quandle. J. Pure Appl. Algebra 23 (1982), no. 1, 37–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement